# SDR LR7A0030

- Difficulty date: February 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 29,043 hours, 17,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC5303 FOUND LT FS 560 TO 620 LOWER WHEEL WELL SKIN CORRODED.  REMOVED DAMAGED SKIN, FABRICATED SKIN, SPLICE AND DOUBLERS AND INSTALLED NEW SKIN SECTION IAW LAC MEA 382-53-00-004.  NR 21280.
